# SDR SIMA200327909

- Difficulty date: October 4, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE GALLEY CENTER HAT BEAM WAS FOUND TO BE CORRODED BELOW SRM LIMITS AT FRAME 23. BLENDED THE CORRODED AREA OF THE HAT BEAM AND PERFORMED NDT INSPECTION.  CLEANED, TREATED, AND APPLIED EPOXY PRIMER TO THE BLENDED AREA.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW EMB 145 SRM, SRM EMB-145/1142 REV 22, CHAPTER 53-21-10 FIGURE 207.  (M)
